Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Stochastic equations generating continuous multiplicative cascades
Autore:
Schmitt, F; Marsan, D;
Indirizzi:
Free Univ Brussels, Dept Fluid Mech, B-1050 Brussels, Belgium Free Univ Brussels Brussels Belgium B-1050 ech, B-1050 Brussels, Belgium Univ De Savoie, LGIT, F-73376 Le Bouge Du Lac, France Univ De Savoie Le Bouge Du Lac France F-73376 76 Le Bouge Du Lac, France
Titolo Testata:
EUROPEAN PHYSICAL JOURNAL B
fascicolo: 1, volume: 20, anno: 2001,
pagine: 3 - 6
SICI:
1434-6028(200103)20:1<3:SEGCMC>2.0.ZU;2-N
Fonte:
ISI
Lingua:
ENG
Soggetto:
FULLY-DEVELOPED TURBULENCE; REYNOLDS-NUMBER TURBULENCE; DISCRETE-SCALE-INVARIANCE; LOG-POISSON STATISTICS; INTERMITTENCY; MULTIFRACTALS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
34
Recensione:
Indirizzi per estratti:
Indirizzo: Schmitt, F Free Univ Brussels, Dept Fluid Mech, Pleinlaan 2, B-1050 Brussels, Belgium Free Univ Brussels Pleinlaan 2 Brussels Belgium B-1050 Belgium
Citazione:
F. Schmitt e D. Marsan, "Stochastic equations generating continuous multiplicative cascades", EUR PHY J B, 20(1), 2001, pp. 3-6

Abstract

Discrete multiplicative turbulent cascades are described using a formalisminvolving infinitely divisible random measures. This permits to consider the continuous limit of a cascade developed on a continuum of scales, and toprovide the stochastic equations defining such processes, involving infinitely divisible stochastic integrals. Causal evolution laws are also given. This gives the first general stochastic equations which generate continuousmultifractal measures or processes.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/09/20 alle ore 11:58:26